# SDR DL757081569

- Difficulty date: November 11, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N543131
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES BS 1530 RBL 22 COMMON TO FLOOR TO SIDE WALL SPLICE LOWER SURFACE OF SPLICE, BULDGED.  REPLACED SPLICE IAW 51-40-02.
